# SDR N6WA20140126003

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,296 hours, 19,615 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR HANDLE COVER LOOSE.  SECURED VELCRO TAPE AT EMERGENCY EXIT ROW WINDOW RT COVER FOR HANDLE IAW AMM 51-22-61.
